Volume 20, issue 1 (2020)

Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Tight small Seifert fibered manifolds with $e_0=-2$

Bülent Tosun

Using secondary Upsilon invariants to rule out stable equivalence of knot complexes

Samantha Allen

Contracting isometries of $\mathrm{CAT}(0)$ cube complexes and acylindrical hyperbolicity of diagram groups

Anthony Genevois

A new approach to twisted $K$–theory of compact Lie groups

Jonathan Rosenberg

Incidence bicomodules, Möbius inversion and a Rota formula for infinity adjunctions

Louis Carlier

Simplicial $G$–complexes and representation stability of polyhedral products

Xin Fu and Jelena Grbić

Mapping class groups of covers with boundary and braid group embeddings

Tyrone Ghaswala and Alan McLeay

On the Hikami–Inoue conjecture

Jinseok Cho, Seokbeom Yoon and Christian K Zickert

Splitting formulas for the rational lift of the Kontsevich integral

Delphine Moussard

Trisections of surface complements and the Price twist

Seungwon Kim and Maggie Miller

Towards topological Hochschild homology of Johnson–Wilson spectra

Christian Ausoni and Birgit Richter

The complement of a nIL graph with thirteen vertices is IL

Andrei Pavelescu and Elena Pavelescu

On the genus defect of positive braid knots

Livio Liechti

On the Alexander theorem for the oriented Thompson group $\vec{F}$

Valeriano Aiello

Lusternik–Schnirelmann category of products with half-smashes

Don Stanley and Jeff Strom

Minimal pseudo-Anosov stretch factors on nonoriented surfaces

Livio Liechti and Balázs Strenner

Essential loops in taut ideal triangulations

Saul Schleimer and Henry Segerman

$\mathbb{Z}_2$–Thurston norm and complexity of $3$–manifolds, II

William Jaco, J Hyam Rubinstein, Jonathan Spreer and Stephan Tillmann

Publication of this issue is now complete.